# SDR ASAA2015060912041

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 20,192 hours, 6,066 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Alpha Vane
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ALPHA VANE LIGHT ILLUMINATED MOMENTARILY ON ENGINE  START.  ACFT GROUNDED.  ACCOMPLISHED SYSTEM TEST REF AMM 30-31-00.  VERIFIED OPS CHECK NORMAL.
